MAUDE Adverse Event Report: EXACTECH, INC. LOGIC PS INSERT SZ 1.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC PS INSERT SZ 1.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 02-012-35-1509
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical study that the 78 yo female patient had an infection.On (b)(6) 2022, she went to the icus due to pain in her right knee, functional limitation and that on examination redness and suppuration of material from the proximal part of the herdia was evidenced, a cure was performed, and samples were taken for culture.On (b)(6) 2022, surgical debridement and new sampling for culture was carried out.Debridement is repeated on (b)(6) 2022, performing dair with change of moving parts.The outcome was last known as resolved on (b)(6) 2023.
 
Additional Manufacturer Narrative
Concomitant medical products: 02-010-01-0315 - logic femoral ps cem right sz 1.5; 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues; no device information was provided.The cause of the patient¿s infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.Section h11: the following sections have corrected information: (b5) describe event or problem: it was reported via clinical study that the 78 yo female patient had an infection.On (b)(6) 2022, she went to the icus due to pain in her right knee, functional limitation and that on examination redness and suppuration of material from the proximal part of the herdia (wound) was evidenced, a cure was performed, and samples were taken for culture.On (b)(6) 2022, surgical debridement and new sampling for culture was carried out.Debridement is repeated on (b)(6) 2022, performing dair ((debridement, antibiotics and implant retention) with change of moving parts.The outcome was last known as resolved on (b)(6) 2023.The case report form indicates this event is unlikely related to device and unlikely related to procedure.
 
Event or Problem Description
It was reported via clinical study that the 78 yo female patient had an infection.On (b)(6) 2022, she went to the icus due to pain in her right knee, functional limitation and that on examination redness and suppuration of material from the proximal part of the herdia (wound) was evidenced, a cure was performed, and samples were taken for culture.On (b)(6) 2022, surgical debridement and new sampling for culture was carried out.Debridement is repeated on (b)(6) 2022, performing dair ((debridement, antibiotics and implant retention) with change of moving parts.The outcome was last known as resolved on (b)(6) 2023.The case report form indicates this event is unlikely related to device and unlikely related to procedure.
 
Additional Manufacturer Narrative
The reason for the reported surgical intervention due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or surgical procedure.Additionally, infection is a known surgical risk, as outlined in the ifu.D1: corrected.H4: unknown.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
LOGIC PS INSERT SZ 1.5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
gainesville 32653
MDR Report Key16527321
Report Number1038671-2023-00410
Device Sequence Number19488314
Product Code JWH
UDI-Device Identifier10885862180759
UDI-Public10885862180759
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-35-1509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer06/22/2023
06/24/2025
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date12/01/2023
06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient Weight63 KG
Patient EthnicityHispanic